# SDR CALA2016120501019

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 89,354 hours, 9,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT OVERWING LT SIDE WILL NOT TURN OFF. CYCLED C/B, PERFORMED OPS CHECKS OF EMERG. LIGHT IN CABIN, OPS CHECKS GOOD.
